Real zeros of classes of random algebraic polynomials.

K Farahmand, M Sambandham

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    LanguageEnglish
    Pages249-255
    JournalJournal of Applied Mathematics and Stochastic Analysis
    Volume16
    Issue number3
    Publication statusPublished - Sep 2003

    Cite this

    Farahmand, K ; Sambandham, M. / Real zeros of classes of random algebraic polynomials. In: Journal of Applied Mathematics and Stochastic Analysis. 2003 ; Vol. 16, No. 3. pp. 249-255.
    @article{038b0a666676422088a81c3e6b2bda72,
    title = "Real zeros of classes of random algebraic polynomials.",
    author = "K Farahmand and M Sambandham",
    year = "2003",
    month = "9",
    language = "English",
    volume = "16",
    pages = "249--255",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",
    number = "3",

    }

    Real zeros of classes of random algebraic polynomials. / Farahmand, K; Sambandham, M.

    In: Journal of Applied Mathematics and Stochastic Analysis, Vol. 16, No. 3, 09.2003, p. 249-255.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real zeros of classes of random algebraic polynomials.

    AU - Farahmand, K

    AU - Sambandham, M

    PY - 2003/9

    Y1 - 2003/9

    UR - http://my.fit.edu/~eugene/index.htm

    M3 - Article

    VL - 16

    SP - 249

    EP - 255

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    IS - 3

    ER -